# SDR SWIA200718643

- Difficulty date: July 2, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 34,829 hours, 29,261 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENGINE MOUNT YOKE BEARING IS CORRODED, FOUND AT C-CHECK.  REPLACED RIGHT ENGINE MOUNT BEARING, P/N 601-37015-8 S/N RJ/SLC/121806.
